Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

An elliptic system of integral equations on summable functions


Author: J. H. Binney
Journal: Trans. Amer. Math. Soc. 37 (1935), 254-265
MSC: Primary 31A05
DOI: https://doi.org/10.1090/S0002-9947-1935-1501786-X
MathSciNet review: 1501786
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 31A05

Retrieve articles in all journals with MSC: 31A05


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1935-1501786-X
Article copyright: © Copyright 1935 American Mathematical Society

American Mathematical Society